# SDR MWEA00055

- Difficulty date: February 7, 2000
- Submitted: February 15, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 85,815 hours, 88,805 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Part number: 99580056
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CHAFE ON RIGHT FLAP NUMBER 2 PANEL TRAILING EDGE AT OUTBOARD EDGE.  MAINTENANCE REMOVED AND REPLACED WEB.
